Amenorrhea during and after using Mirena IUD is a side effect of this contraceptive. According to an estimate nearly 23.9% women were having this side effect after using Mirena. However if there is a history of any unprotected intercourse then pregnancy should be ruled out.
To be absolutely clear about the status of your pregnancy, I suggest you to test for pregnancy by a highly sensitive pregnancy test 10 days post ovulation with a sensitive ( 20 - 25 mIU ) pregnancy test. Also then I would suggest you to get your serum HCG levels estimated since this is more specific than urine for pregnancy tests.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.